# SDR N6WA2013062403

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 23,054 hours, 16,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGEGENCY LIGHT DIM,  INOPERATIVE.  PERFORMED OP'S CHECK IAW AMM 33-51-00-710-802.  OP'S CHECKED GOOD.  OK FOR SERVICE.
